Publications by authors named "Fakhria Marsille"

5 Publications

  • Page 1 of 1

[Not Available].

Therapie 2014 Nov-Dec;69(6):483-90

Centre de pharmacovigilance, Centre hospitalier universitaire de Saint-Étienne, Saint-Étienne - Hôpital Nord, France.

Aim: To evaluate the value of research in the case-mix database to identify cases of drug-related anaphylactic or anaphylactoid shock.

Methods: Hospital stays of patients discharged from the University Hospital of Saint-Étienne between July 1st 2009 and June 30th 2012. Five codes from the international classification of diseases were selected: T88.6, T88.2, J39.3, T80.5 and T78.2.

Results: Among 89 cases identified by the programme for medicalization of information system (programme de médicalisation des systèmes d'information, PMSI), 40 were selected (45%). Of these, 16 cases were spontaneously reported by physicians. The unspecific code "anaphylactic shock unspecified (T78.2)" was coded for 57.5% of cases.

Conclusion: The study confirms the interest of the PMSI as a tool for health monitoring, in addition to spontaneous reporting. Nevertheless, coding with insufficient precision about the causal role of the drug, requires a return to the medical record and so an important time consuming process.
View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.2515/therapie/2014057DOI Listing
July 2016

[Drug-related anaphylactic shocks: under-reporting and PMSI].

Therapie 2014 Nov-Dec;69(6):483-90. Epub 2014 Oct 1.

Centre de pharmacovigilance, Centre hospitalier universitaire de Saint-Étienne, Saint-Étienne - Hôpital Nord, France.

Aim: To evaluate the value of research in the case-mix database to identify cases of drug-related anaphylactic or anaphylactoid shock.

Methods: Hospital stays of patients discharged from the University Hospital of Saint-Étienne between July 1st 2009 and June 30th 2012. Five codes from the international classification of diseases were selected: T88.6, T88.2, J39.3, T80.5 and T78.2.

Results: Among 89 cases identified by the programme for medicalization of information system (programme de médicalisation des systèmes d'information, PMSI), 40 were selected (45%). Of these, 16 cases were spontaneously reported by physicians. The unspecific code "anaphylactic shock unspecified (T78.2)" was coded for 57.5% of cases.

Conclusion: The study confirms the interest of the PMSI as a tool for health monitoring, in addition to spontaneous reporting. Nevertheless, coding with insufficient precision about the causal role of the drug, requires a return to the medical record and so an important time consuming process.
View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.2515/therapie/2014057DOI Listing
February 2015

Complications of BCG vaccine SSI® recent story and risk management plan: the French experience.

Pharmacoepidemiol Drug Saf 2013 Apr 5;22(4):359-64. Epub 2012 Dec 5.

Department of Dermatology, CHU de Saint Etienne (Saint Etienne University Hospital), Saint Etienne, France.

Introduction: As of January 2006, the BCG vaccine SSI® became the only BCG vaccine available for tuberculosis vaccination in France. The use of this vaccine led to significant changes in vaccination technique which were accompanied by a rapid increase in the number of adverse reactions (ADRs) reported. A national pharmacovigilance follow-up began in February 2006, and a risk management plan (RMP) was put in place in April 2006, made of three phases (carried out in June 2006, July 2006 and September 2006) with risk minimisation measures. The goal of this study was to evaluate the impact of the RMP on the amount of ADRs reported.

Methods: Based on data collected by the regional pharmacovigilance centres and the MSD laboratory, the cases of locoregional ADRs spontaneously reported were analysed retrospectively from January 2005 to February 2006, and then prospectively up to June 2008, the date at which the national follow-up ended. The locoregional ADRs were divided into three categories: abscesses, local reactions or lymphadenopathy of more than 1 cm and suppurative lymphadenopathy. A parallel was then drawn between these data and the different phases of the RMP.

Results: During the entire follow-up period, we note 1050 locoregional ADRs, of which 764 were abscesses (73% of all cases), 266 were local reactions and 20 involved suppurative lymphadenopathy.Locoregional ADRs increased rapidly from January 2006 onward, reaching a peak in August 006 and then falling and stabilising from December 2007 onward.The RMP was implemented when there was an increase in the number of ADRs reported. The drop in the number of these effects began 3 months after the first phase and 2 months after the second phase of the RMP. The third phase was not accompanied by a variation in the number of ADRs reported.

Conclusion: The RMP appears to have positive effect on the evolution of the number of ADRs, their decrease occurring rapidly after the risk minimisation measures of the first two phases. Nonetheless, these data should be confirmed by other studies on the efficacy of RMPs.
View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.1002/pds.3383DOI Listing
April 2013

[Drug induced hyponatremia. About a series of 54 cases notified to the regional center of pharmacovigilance of Saint-Étienne].

Therapie 2011 Mar-Apr;66(2):139-48. Epub 2011 Jun 6.

Centre Regional de Pharmacovigilance, CHU de Saint-Etienne, Saint-Etienne, France.

Objective: Analyze the most frequently reported drug in iatrogenic hyponatremia, explaining the mechanism in question.

Methods: Retrospective study on 54 notified cases between the Jan.1(st) 2003 and Dec. 31(st) 2009. The analysis focuses on drug classes, accountability and mechanism; risk factors, severity and the evolution of the case.

Results: Fourty-nine cases have been retained, 75,5% of the time it was an inappropriate secretion of antidiuretic hormone (SIADH) involving a selective serotonin reuptake inhibitor (SSRI) in 15 cases, an anticonvulsant in 7 cases, a proton pump inhibitor (PPI) in 7 cases or other drugs in 11. The hypo-osmolar hypovolemic hyponatremia was 12.2% of cases, incriminating a thiazide diuretic once in two. The mechanism was different or indeterminate in 12.2% of cases. In 67% cases were serious. The evolution was often favourable.

Conclusion: Drug induced hyponatremia can be serious. It must control natremia with patients at risk or symptomatic and conduct the etiological diagnosis.
View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.2515/therapie/2011011DOI Listing
January 2013